MathSciNet Relay Station
MathSciNet bibliographic data
MR2340439 37A15 (22F10 28D15)
Bourgain, Jean; Furman, Alex; Lindenstrauss, Elon; Mozes, Shahar Invariant measures and stiffness for non-abelian groups of toral automorphisms. C. R. Math. Acad. Sci. Paris 344 (2007), no. 12, 737–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement